# SDR DALA14015291706

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 56,878 hours, 14,512 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO PUSHBACK, DETECTED A BURNING ELECTRICAL ODOR, NOTED EQUIPMENT COOLING OVERHEAT ON OVERHEAD PANEL ILLUMINATED AND  FWD EQ SUP FAN 1 EICAS MESSAGE ILLUMINATED.  FOUND FWD EQ SUP FAN 1 NOT ROTATING AND CIRCUIT BREAKER H18 ON P6-3 IS TRIPPING WITH CONNECTOR REMOVED FROM SUP FAN 1 C/B H18 STAYS IN.  CONFIRMED FWD EQUIPTMENT COOLING SUPPLY FAN WAS THE CAUSE OF THE BURNING ODOR. PULLED AND SECURED C/B H18, EIN C331, ON THE P6-3 PANEL IAW ERA 523888-14 AND  MEL 21-58-03.  NO FURTHER BURNING ODOR NOTED.  R & R FWD EQUIPMENT COOLING FAN IAW AMM 21-58.
